# SDR CALA2021091501569

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 42,763 hours, 14,841 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, LH HORIZONTAL STAB, LWR SKIN, STAB STA 166, AP PROXIMATELY 15.5 FWD OF AFT SPAR HFEC VERIFIED, APPROXIMATELY 1. 125" LENGHT, ENDS MARKED. REF BY PEMCO NR.11252.0160.
